# SDR CALA2013102492355

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 62,140 hours, 7,301 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Worn
- Location: Rt Wlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING GR SHOCK STRUT IMB DOOR AFT LOWER EDGE WORN.  ACCOMPLISHED INTERIM REPAIR IAW ECRA 5280-01576.
